peperonity.net
Welcome, guest. You are not logged in.
Log in or join for free!
 
Stay logged in
Forgot login details?

Login
Stay logged in

For free!
Get started!

Text page


first.aid.peperonity.net

●DRUG OVERDOSE


What to look out for:
-------------------

• Unconsciousness
• Confusion
• Faintness and dizziness
• Difficulty in breathing
• Vomiting

What to do:
--------------

1. Clear the airway, check breathing and pulse. Be ready to start artificial ventilation or cardiopulmonary resuscitation, if necessary.

2. If the casualty is unconscious but is breathing and has a pulse, put them in the recovery position.

3. Send for an ambulance and monitor the casualty’s breathing and pulse until help arrives.

IMPORTANT:
-----------
Never try to make the casualty vomit.

IMPORTANT
------------
Keep a sample of any vomited material to take to hospital with the casualty.

--------o0o--------


This page:




Help/FAQ | Terms | Imprint
Home People Pictures Videos Sites Blogs Chat
Top
.